# SDR 99ZZZX1422

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N914ET
- Make and model: Urocop EC135P1
- Aircraft serial: 0018
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2001105
- Condition: Leaking
- Location: Transmission
- Part time: 19 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID LEAKED OUT-PIN RETRACTED.
